Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 2, pp. 423-434 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Fourier-Mukai transforms and stable bundles on elliptic curves

Georg Hein and David Ploog

Freie Universität Berlin, Institut für Mathematik II, Arnimallee 3, D-14195 Berlin (Germany), e-mail: e-mail:

Abstract: We prove Atiyah's classification results about indecomposable vector bundles on an elliptic curve by applying the Fourier-Mukai transform. We extend our considerations to semistable bundles and construct the universal stable sheaves.

Keywords: Fourier-Mukai transform, semistability, vector bundle, elliptic curve

Classification (MSC2000): 14H60, 14H52

Full text of the article:

Electronic version published on: 18 Oct 2005. This page was last modified: 29 Dec 2008.

© 2005 Heldermann Verlag
© 2005–2008 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition